# SDR ASOA2012091902238

- Difficulty date: August 23, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,372 hours, 22,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM CAP HAS AREAS OF CORROSION FORM FS 409 TO 409+64 RBL 9.   FOUND RT FLOORBEAM CAP TO BE OUT OF LIMITS IAW REO 601R-53-00-005.  R & R RBL 9.0 FLOORBEAM CAP FROM FS 409 - 409+128 IAW SRM 51-42-06 AND CH 51-42-21.
